Alert archive / Louisiana / Tornado Warnings in 2020

Tornado Warning 16, NWS Lake Charles, LA

April 23, 2020Acadia Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Apr 23, 2020, 1:52 AM CDT for Acadia Parish, Saint Landry Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2020, 1:52 AM CDT (06:52 UTC)
Expired
Apr 23, 2020, 2:34 AM CDT
In force
42 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Acadia Parish, LA, Saint Landry Parish, LA

The radar

The Lake Charles radar (KLCH), 117 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 12:02 AM CDTTornado WatchSPC4 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2020-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2355 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2020-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2355 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
4.7
Supercell composite
15.7

Open this sounding in Storm Lab

The text

As transmitted.

054 
WFUS54 KLCH 230652
TORLCH
LAC001-097-230745-
/O.NEW.KLCH.TO.W.0016.200423T0652Z-200423T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
152 AM CDT Thu Apr 23 2020

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Northeastern Acadia Parish in southwestern Louisiana...
  Southwestern St. Landry Parish in central Louisiana...

* Until 245 AM CDT.
    
* At 152 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Mowata, or near Eunice, moving east at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Richard around 200 AM CDT.
  Savoy around 205 AM CDT.
  Church Point and Swords around 210 AM CDT.
  Lawtell around 215 AM CDT.
  Sunset around 220 AM CDT.
  Opelousas and Grand Coteau around 225 AM CDT.
  Leonville and Arnaudville around 230 AM CDT.
  Port Barre around 235 AM CDT.

This includes Interstate 49 between mile markers 9 and 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3040 9193 3040 9195 3041 9196 3041 9198
      3038 9198 3038 9206 3034 9248 3046 9250
      3061 9191 3041 9188
TIME...MOT...LOC 0652Z 256DEG 38KT 3041 9242 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

25
2 follow-up statements
808 
WWUS54 KLCH 230720
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
220 AM CDT Thu Apr 23 2020

LAC001-230730-
/O.CAN.KLCH.TO.W.0016.000000T0000Z-200423T0745Z/
Acadia LA-
220 AM CDT Thu Apr 23 2020

...THE TORNADO WARNING FOR NORTHEASTERN ACADIA PARISH IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of Acadia Parish...therefore, the warning has been cancelled for 
this area.

A Tornado Watch remains in effect until 400 AM CDT for south central
and central Louisiana.

LAT...LON 3040 9193 3040 9195 3041 9196 3041 9198
      3038 9198 3038 9206 3037 9212 3055 9215
      3061 9191 3041 9188
TIME...MOT...LOC 0720Z 265DEG 43KT 3044 9204 

$$

LAC097-230745-
/O.CON.KLCH.TO.W.0016.000000T0000Z-200423T0745Z/
St. Landry LA-
220 AM CDT Thu Apr 23 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR SOUTH
CENTRAL ST. LANDRY PARISH...
    
At 220 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Grand Coteau, or near Leonville, moving east at 50
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Arnaudville around 230 AM CDT.

This includes Interstate 49 between mile markers 9 and 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3040 9193 3040 9195 3041 9196 3041 9198
      3038 9198 3038 9206 3037 9212 3055 9215
      3061 9191 3041 9188
TIME...MOT...LOC 0720Z 265DEG 43KT 3044 9204 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

25
918 
WWUS54 KLCH 230734
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
234 AM CDT Thu Apr 23 2020

LAC097-230743-
/O.CAN.KLCH.TO.W.0016.000000T0000Z-200423T0745Z/
St. Landry LA-
234 AM CDT Thu Apr 23 2020

...THE TORNADO WARNING FOR SOUTH CENTRAL ST. LANDRY PARISH IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for south central
and central Louisiana.

LAT...LON 3040 9193 3040 9195 3041 9196 3041 9198
      3038 9198 3038 9206 3037 9212 3055 9215
      3061 9191 3041 9188
TIME...MOT...LOC 0732Z 256DEG 38KT 3048 9188 

$$

25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 23, 12:08 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 23, 12:08 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1208 AM CDT Thu Apr 23 2020

.UPDATE...
Updated for the new TOR Watch 138 for southern Louisiana
parishes... until 4 am.

ST. LANDRY... LAFAYETTE... ST. MARTIN... ACADIA... CALCASIEU...
JEFFERSON DAVIS... AVOYELLES... EVANGELINE... RAPIDES...
ALLEN BEAUREGARD.

&&

.PREV DISCUSSION... /issued 1146 PM CDT Wed Apr 22 2020/

DISCUSSION...
23/06Z TAF Issuance.

AVIATION...
Bands of convection continue to move east acrs the area this
evening, extending from AEX to BPT. SHRA or TSRA will be possible
at all sites overnight, with convection diminishing from west to
east Thursday morning. A mix of MVFR/IFR cigs are noted acrs the
area, with cigs expected to lower to IFR areawide overnight. Few
changes to TAFs after 12Z Thursday, as conditions are expected to
improve through the day as a cold front moves acrs the region.
Winds will shift around to the northwest through the aftn, with
speeds decreasing during the evening as high pres settles over the
region.

24

PREV DISCUSSION... /issued 1026 PM CDT Wed Apr 22 2020/

UPDATE...
Long duration HP moved from the lakes region in southeast Texas
across central Louisiana this evening. The storm is moving into
western Mississippi attm. Some storm development is beginning to
take place again in southeast Texas... this activity will be
monitored for development as potential remains ahead of system
back to the northwest. Will hold onto the watch until this works
it's self out.

19

PREV DISCUSSION... /issued 718 PM CDT Wed Apr 22 2020/

DISCUSSION...
23/00Z TAF Issuance.

AVIATION...
A few strong to severe storms continue acrs northern portions of
the area, with some sctd showers acrs SW LA. Convection near the
southern terminals has been minimal so far, and expect this will
continue, while ocnl storms can be expected near AEX through late
this evening and this is covered with TEMPO group. MVFR cigs this
evening will lower to IFR overnight. A few lingering showers
Thursday morning will come to an end with cigs improving and sky
cover diminishing through midday/early aftn. Gusty southerly winds
will continue this evening, tapering off to around 10 KT at
BPT/LCH, while gusts will persist at AEX/LFT/ARA. Winds will shift
southwesterly Thursday morning then westerly by aftn as a cold
front moves through the region.

24

PREV DISCUSSION... /issued 509 PM CDT Wed Apr 22 2020/

UPDATE...
Updated to reflect the new TOR Watch 133 thru midnight across
central Louisiana and southeast counties in the lakes region.

Louisiana:
ALLEN... AVOYELLES... BEAUREGARD... EVANGELINE... RAPIDES...
VERNON

SOUTHEAST TEXAS

JASPER... NEWTON... TYLER

19

PREV DISCUSSION... /issued 333 PM CDT Wed Apr 22 2020/

SYNOPSIS...
Strong to severe storms possible for mainly northern sections of
the forecast area through the evening hours. A tornado watch is
in effect for a majority of the northern zones until 5 pm CDT. It
is possible another watch could replace that for portions of the
forecast area, again mainly northern sections. Very breezy
southerly gradient winds are also occurring and expected until
sunset, therefore a wind advisory is in effect for a majority of
the southern zones through 7 pm CDT.

After the storm system moves off to the northeast, and a weak
Pacific cold front/dryline moves through early Thursday, fair and
stable conditions should be in store through the weekend.

Rua

DISCUSSION...
A surface low is located over north Texas northwest of DFW this
afternoon. Strong southerly gradient winds feeding into the low
with gusts over 30 mph and close to 45 mph at times. This is
bringing warm, moist and unstable air across the forecast area.
Convection has been limited to the far northern sections of the
forecast area, closer to a warm frontal boundary, as a strong cap
is located over a majority of the forecast area based on the
special 22/18Z upper air release.

The main concern in the short term will be discrete cells
developing across upper southeast into central Louisiana. With
steep mid level lapse rates and deep shear, this activity will
have the potential for large hail.

If the cells can become surface rooted to take advantage of the
low level shear, then some tornadic activity will be possible,
although this looks more likely just north of the forecast area.

Also, with the high moisture content, torrential down pours will be
possible with these cells that could bring about street flooding.

As the surface low pushes off to the east, it will bring a
dryline feature with it. There is the potential for convection
that is firing up in north and central Texas to congeal along the
dryline and push off to the east. Again, the best push of this
activity and parameters for the stronger to severe storms will be
across northern sections of the forecast area. This potential MCS
feature will bring the possibility of all modes of severe weather
where it moves across, along with the possibility of locally heavy
rainfall.

A weak cold front will meet up with the dryline overnight and push
into the forecast area by early Thursday. Some convection will be
possible ahead of this feature through Thursday morning before
moving out of eastern portions of the forecast area Thursday
afternoon.

Drier and more stable conditions will occur behind this system for
Thursday night into Friday.

A secondary weak Pacific cold front looks to move across on Friday
night. Moisture profiles look limited ahead of this system, so at
this point, not expecting much in the way of convection.

A period of stable and fair weather conditions will then persist
behind this feature into the weekend and early next week.

Rua

MARINE...
Tight pressure gradient over the northwest Gulf with a deep low
pressure system over north Texas. Moderate to strong onshore flow
will continue into the night out ahead of low, with small craft
exercise caution continuing. A weak Pacific cold front will make
its way into the coastal waters early Thursday, with light winds
occurring behind it. Expect a secondary front to move across on
Friday night, with modest offshore flow then expected into the
weekend.

Rua

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  57  85  59  79 /   0   0  20   0
LCH  62  84  63  83 /   0   0  10   0
LFT  61  85  65  83 /   0   0  10   0
BPT  64  83  64  83 /   0   0  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution until 7 AM CDT this morning for
     GMZ435-450-452-455-470-472-475.

&&

PUBLIC...19
Hazardous weather outlook, Apr 22, 2:44 PM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
244 PM CDT Wed Apr 22 2020

LAZ027-028-030>032-TXZ180-259>262-232000-
Vernon-Rapides-Beauregard-Allen-Evangeline-Tyler-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
244 PM CDT Wed Apr 22 2020

...TORNADO WATCH 133 IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana, west central Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms will exit the area early Thursday. A few strong storms
with occasional lightning will be possible. Then Thursday afternoon
through Tuesday no severe weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ033-041>045-052>055-073-074-TXZ215-216-232000-
St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette-
Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin-
West Cameron-East Cameron-Jefferson-Orange-
244 PM CDT Wed Apr 22 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms will exit the area early Thursday. A few strong storms
with occasional lightning will be possible. Then Thursday afternoon
through Tuesday no severe weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ029-TXZ201-232000-
Avoyelles-Hardin-
244 PM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will be possible. Some of the
storms may produce hail, gusty winds, torrential down pours, and
occasional cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms will exit the area early Thursday. A few strong storms
with occasional lightning will be possible. Then Thursday afternoon
through Tuesday no severe weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-232000-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
244 PM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Gusty south winds will continue and small craft should exercise
caution.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Winds will decrease on Thursday. Then a moderate offshore flow is
expected Friday night into Saturday. No hazardous weather is expected
at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 22, 10:56 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1056 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          1 N JAMESTOWN           30.94N 93.83W
04/22/2020                   NEWTON             TX   BROADCAST MEDIA

            ROOF BLOWN OFF MOBILE HOME AND TREES AND POWERLINES DOWN
            ON ROADWAYS.

&&

CASTIGGER
Special weather statement, Apr 23, 12:12 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1212 AM CDT Thu Apr 23 2020

LAZ030-031-041-042-073-TXZ216-262-230600-
West Cameron LA-Calcasieu LA-Jefferson Davis LA-Allen LA-
Beauregard LA-Orange TX-Southern Newton TX-
1212 AM CDT Thu Apr 23 2020

...SPECIAL WEATHER STATEMENT...

At 1212 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorm between Rose City and Sulphur moving northeast at 60
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lake Charles, Sulphur, Orange, Bridge City, Westlake, West Orange,
Vinton, Kinder, Fenton, Reeves, Dry Creek, Deweyville, Moss Bluff, De
Quincy, Ragley, Starks, Lunita, Topsy, Hartburg and Toomey.

A Tornado Watch remains in effect until 200 AM CDT for southwestern
Louisiana...and southeastern Texas. A Tornado Watch also remains in
effect until 400 AM CDT for southwestern Louisiana.

LAT...LON 2999 9379 2999 9380 3000 9379 2999 9381
      3008 9394 3036 9375 3071 9298 3039 9273
      2998 9377
TIME...MOT...LOC 0512Z 239DEG 53KT 3022 9351

25
Special weather statement, Apr 23, 12:21 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1221 AM CDT Thu Apr 23 2020

LAZ028-029-031-032-230600-
Avoyelles LA-Evangeline LA-Allen LA-Rapides LA-
1221 AM CDT Thu Apr 23 2020

...SPECIAL WEATHER STATEMENT...

At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm near
Elizabeth, moving northeast at 40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Oakdale, Bunkie, Glenmora, Cheneyville, Elizabeth, Turkey Creek,
Lecompte, Echo, Beaver, Forest Hill and Mcnary.

A Tornado Watch remains in effect until 200 AM CDT for central,
southwestern and west central Louisiana. A Tornado Watch also remains
in effect until 400 AM CDT for central and southwestern Louisiana.

LAT...LON 3090 9212 3073 9281 3086 9287 3118 9221
TIME...MOT...LOC 0521Z 243DEG 33KT 3081 9277

25
Local storm report, Apr 23, 12:39 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1239 AM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     HAIL             SULPHUR                 30.23N 93.36W
04/23/2020  E0.25 INCH       CALCASIEU          LA   PUBLIC

            REPORTED FROM SASOL.

&&

ATINGLER
Local storm report, Apr 23, 12:48 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 AM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     HAIL             MOSS BLUFF              30.30N 93.20W
04/23/2020  E1.00 INCH       CALCASIEU          LA   PUBLIC

            QUARTER SIZE HAIL LASTING ABOUT 10 MINUTES

&&

ATINGLER
Local storm report, Apr 23, 1:39 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
139 AM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     BUNKIE                  30.95N 92.19W
04/23/2020                   AVOYELLES          LA   LAW ENFORCEMENT

            TREE FELL ONTO HOME

&&

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:48 PM CDTTornado Warning Tornado observedConsiderable damage threatLCHVernon27 min
Apr 22, 8:15 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatLCHVernon20 min
Apr 22, 8:32 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon43 min
Apr 22, 9:04 PM CDTTornado WarningLCHRapides26 min
Apr 22, 9:28 PM CDTTornado Warning Tornado observedConsiderable damage threatLCHAvoyelles, Rapides32 min
Apr 22, 9:48 PM CDTTornado Warning Tornado observedConsiderable damage threatLCHAvoyelles, Rapides27 min
Apr 23, 12:12 AM CDTSpecial Weather StatementLCHCalcasieu48 min
Apr 23, 12:21 AM CDTSpecial Weather StatementLCHRapides39 min
Apr 23, 12:33 AM CDTSevere Thunderstorm WarningLCHAllen, Calcasieu, Jefferson Davis57 min
Apr 23, 1:02 AM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides43 min
Apr 23, 1:24 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry50 min
Apr 23, 9:09 AM CDTSpecial Marine WarningLCH51 min
Apr 23, 9:54 AM CDTSpecial Marine WarningLCH66 min
Apr 23, 10:54 AM CDTSpecial Marine WarningLCH26 min
Apr 23, 1:58 PM CDTSpecial Weather StatementLCHSaint Martin32 min

Nearby

Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.